Sh:729

Bib entry
@article{Sh:729,
 author = {Shelah, Saharon and Str{\"u}ngmann, Lutz H.},
 title = {{The failure of the uncountable non-commutative Specker phenomenon}},
 journal = {J. Group Theory},
 fjournal = {Journal of Group Theory},
 volume = {4},
 number = {4},
 year = {2001},
 pages = {417--426},
 issn = {1433-5883},
 doi = {10.1515/jgth.2001.031},
 mrclass = {20E06 (20E05)},
 mrnumber = {1859179},
 mrreviewer = {Serge Perrine},
 doi = {10.1515/jgth.2001.031},
 note = {\href{https://arxiv.org/abs/math/0009045}{arXiv: math/0009045}},
 arxiv_number = {math/0009045}
}